# SDR SWAA2022042990832

- Difficulty date: April 3, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Missing
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SHIELD ON FLASHLIGHT AT AFT GALLEY AREA (2 EA) 2022-194577 / [01] INSTALLED SHIELD ON FLASHLIGHT AT AFT GALLEY AREA (2 EA ) I.A.W B737-700 CMM ASTRONICS REV 10. 25-60-02 ASSEMBLY PAGE 7001 STEP 2. B. (2).;[02] INSTALLED SHIELD ON FLASHLIGHT AT AFT GALLEY AREA (2 EA ) I.A.W B737-700 CMM ASTRONICS REV 10. 25-60-02 ASSEMBLY PAGE 7001 STEP 2. B. (2).
